# SDR DL72K951356

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466DA
- Make and model: Boeing 727232
- Aircraft serial: 20743
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BELOW ANTI-ICE TUBE NR 2 SLAT OPN 5535 AD.  FOUND AT B-1 LETTER CHECK.  REPAIRED PER MM 57-54-0 FIG 805A.
